# SDR CALA2009062300324

- Difficulty date: June 22, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 37,479 hours, 12,188 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: A Sys Hyd Module
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SYSTEM "A" HYD QTY DEPLETED IN FLIGHT. WE LOST HYD "A" DUE TO LEAK IAW CREW REVIEW ENGINE AND AMP; ELECTRIC LOW PRESSURE LIGHTS NEVER ILLUMIMATED. FOUND RESERVIOR QTY AT 34 PERCENT, PERFORMED VISUAL INSP FOUND "A" SYS PRESSURE MODULE LEAKING AT 90 DEG ELBOW AND TRANSDUCER PACKING CUT. REMOVED AND REPLACED IAW 29-11-71, LEAK  AND AMP; OPS CHECK GOOD.
